# SDR SIMA200727602

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 19,897 hours, 19,872 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 261
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 36000 CABIN ALTITUDE BEGAN TO CLIMB AFTER CONTROLLER WAS WORKING FOR ONE + HOURS.  RATE OF CLIMB SUCH THAT HABITUAL LEVELS COULD NOT BE MAINTAINED W/O DESCENT TO LOWER ALT, AUTO SYSTEM WORKED GOOD AND SCHEDULED DIFFERENTIALS AND ALTS MAINTAINED AS DESIGNED.  REMOVED AND REPLACED DIGITAL CONTROLLER AS PER EMB AMM 21-31-01.  OPS GOOD.  AIRCRAFT RETURNED TO SERVICE.
